# SDR UIEA2016112200894

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,301 hours, 9,165 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Bent
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG O/B COWL CENTER ATTACH POINT, HINGED ACCESS PANEL BENT HAS SHARP EDGES FWD END (NRI3277)( REMOVED DAMAGE FORM FWD EDGE OF ACCESS HINGED ACCESS PANEL IAW SRM 54-42-01. 80" MATERIAL REMOVED FROM EDGE. AREA FOUND TO BE WITHIN LIMITS IAW 54-42-01 FIG 101 DETAIL IV. )
